威尼斯人下载安装

朱艳玲教授
发布时间: 2021-04-07 浏览次数: 1941

 

 

姓名

朱艳玲

职称学位

教授、博士

邮箱

zhuyanling99126.com

专业

数量经济学

研究方向

计量经济学理论及其应用

 

朱艳玲,女,198010月出生,安徽蚌埠人。现为威利斯人娱乐app下载统数学院教授、硕士生导师。1999-2003年,安徽师范大学数学与应用数学专业,理学学士。2003-2006年,保送安徽师范大学基础数学专业,理学硕士。2013-2017年,对外经济贸易大学数量经济学专业,经济学博士。2015-2016年,国家留学基金委公派美国威斯康辛大学密尔沃基分校,访问学者。

一、发表的学术论文

1. 朱艳玲. On the existence of periodic solutions for a kind of the second order differential equation with a deviating argument. 数学研究, 2005, 38(4): 354-360.

2. 朱艳玲. Periodic solutions for p-Laplacian neutral functional differential equation with multiple deviating arguments. Journal of Mathematical Analysis and Applications, 2007, 336(2):1357-1367. (SCI)

3. 朱艳玲. Periodic solutions for p-Laplacian neutral functional differential equation with deviating arguments. Journal of Mathematical Analysis and Applications, 2007, 325(1): 377-385. (SCI)

4. 朱艳玲. Periodic solutions for p-Laplacian differential equation with a deviating argument. 微分方程年刊, 2007, 23(1): 119-126.

5. 朱艳玲. Periodic solutions for p-Laplacian generalized Lienard equation with deviating arguments. 微分方程年刊, 2008, 24(2): 246-252.

6. 朱艳玲. On the existence of solutions of p-Laplacian m-point boundary value problem at resonance. Nonlinear Analysis: TMA , 2009, 70(2):1557–1564. (SCI)

7. 朱艳玲. 具有p-Laplace算子的中立型泛函微分方程周期解. 系统科学与数学, 2009, 29(6): 808-817.

8. 朱艳玲. Existence and global attractivity of positive periodic solutions for a Predator-prey model with modified Leslie-Gower Holling-type II schemes. Journal of Mathematical Analysis and Applications, 2011, 384(2): 400-408. (SCI)

9. 朱艳玲. Global attractivity of positive periodic solution for a predator-prey model with modified Leslie-Gower Holling-type II schemes and a deviating argument. International Journal of Biomathematics, 2014, 7(6):1450071. (SCI)

10.朱艳玲. Dynamics of a stochastic predator-prey model with mutual interference. International Journal of Biomathematics, 2014, 7(3):1450026. (SCI)

11.朱艳玲. New Results on the Stochastic Gilpin-Ayala Model with Delays. FILOMAT, 2016, 30(6): 1431-1440. (SCI)

12.朱艳玲. Almost Sure and Moment Exponential Stability of Regime-Switching Jump Diffusions. SIAM Journal on Control and Optimization, 2017, 55 (6). (SCI)

13.朱艳玲. M-estimation in high-dimensional linear model. Journal of Inequalities and Applications, 2018, (225). (SCI)

14.朱艳玲.中国科技创新政策效果评估及其时空差异分析———基于省际面板数据. 太原师范学院学报( 社会科学版),2019,18(4):68-74.

15.朱艳玲. Stochastic Nicholson's blowflies delay differential equation with regime switching. Applied Mathematics Letters, 2019, 94:187-195. (SCI)

16. 朱艳玲. Asymptotic properties of a stochastic Gilpin-Ayala model under regime switching. Nonlinear Analysis: Hybrid Systems, 2019, 32:79-90. (SCI)

17.朱艳玲. Dynamics of a mean-reverting stochastic volatility equation with regime switching. Communications in Nonlinear Science and Numerical Simulation, 2020, 83:105110. (SCI)

 

二、主持的科研项目

1.朱艳玲,具有p-Laplace算子的中立型泛函微分方程周期解及边值问题(项目编号:KJ2008B235),2008年安徽省教育厅自然科学项目。

2.朱艳玲,几类非线性随机种群系统的动力学及应用研究(项目编号:1508085QA 13), 2015年安徽省自然科学基金青年基金项目。

3.朱艳玲,基于惩罚似然的变量选择方法及其在高维数据模型中的应用(项目编号:71803001)2018年国家自然科学基金青年基金。

4.朱艳玲,安徽省高校优秀青年人才支持计划重点项目(项目编号:gxyqZD2019 031), 2019安徽省高校优秀拔尖人才培育资助项目

 

三、科研和教学获奖

1.  朱艳玲,泛函微分方程中偏差量与周期解关系的研究,安徽省科技进步三等奖(排名第二),2008年。

2. 朱艳玲,安徽省第六届自然科学优秀学术论文三等奖(排名第一)2010年。

3. 朱艳玲,威利斯人娱乐app下载科研标兵,2010年。

4. 朱艳玲,威利斯人娱乐app下载优秀教师,2010年。

5.朱艳玲,安徽省普通本科院校教学基本功大赛三等奖,2013年。

6.朱艳玲,威利斯人娱乐app下载青年教师教学竞赛一等奖,2013年。

7.朱艳玲,威利斯人娱乐app下载天安一等奖教金,2013年。

8.朱艳玲,安徽省第七届自然科学优秀学术论文三等奖(排名第一)2013年。

9.朱艳玲,威利斯人娱乐app下载十二五优秀科研成果三等奖(排名第一)2016年。

10.朱艳玲,威利斯人娱乐app下载兴教-谋英科研标兵,2019年。